# SDR SWIA971028

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Handle
- Condition: Out Of Position
- Location: Gear Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOORS WOULD NOT CLOSE AFTER RETRACTION OF LANDING GEAR.  RETURNED TO FIELD, CYCLED OPERATION MAINTENANCE HANDLE.  DOORS SELECTED TO OPERATION AND ALL CHECKS GOOD.
